# SDR UALA2013070204621

- Difficulty date: June 29, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 65,010 hours, 23,801 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE1740011
- Condition: Reads Low
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

L2 DOOR OPEN ASSIST BOTTLE PRESSURE NOT IN LIMITS, HIGH.   SERVICED ASSIST BOTTLE.
